Inflammatory tenosynovitis and enthesitis induced by immune checkpoint inhibitor treatment

研究成果: Article査読

14 被引用数 (Scopus)

抄録

Reports about immune-related adverse events (IrAEs) induced by immune checkpoint inhibitors (ICIs) have been increasing. Although the importance of understanding joint involvement and myalgia as an IrAE has grown, little is known about its characteristics. The aim of this study was to investigate the incidence and clinical characteristics of articular IrAEs. We reviewed 133 patients who were treated with ICIs in our institution and referred to our rheumatologic. Among them, 2 (1.5%) developed arthritis during the use of anti-PD-1 inhibitor, and there was one patient with joint pain after anti-PD-L1 inhibitor who was referred to our department from another institution. No patients had antecedent inflammatory arthritis or any relevant medical history. All 3 patients were negative for anti-nuclear antibody, rheumatoid factor, and anti-cyclic citrullinated peptide antibody. The ultrasonography showed tenosynovitis and enthesitis in both small and large joints with no or insignificant synovitis. Joint pain improved gradually within 6 months with only NSAIDs in 2 patients, and disappeared quickly in the other patient 2 weeks after 20 mg/day of predonisolone. Our report suggested diverse phenotypes of joint involvement and highlighted the importance of accumulating such patients.

本文言語English
ページ(範囲)1107-1110
ページ数4
ジャーナルClinical Rheumatology
37
4
DOI
出版ステータスPublished - 2018 4 1

ASJC Scopus subject areas

  • Rheumatology

フィンガープリント 「Inflammatory tenosynovitis and enthesitis induced by immune checkpoint inhibitor treatment」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル